# SDR HALA2009042800168

- Difficulty date: April 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,336 hours, 16,887 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L PIMU MSG ON ECS/MSG.  TROUBLESHOOT WITH FIM 71-00-00.  BITE OF PIMU SHOWED EEC CH A/B XTRN DISAGREE.  EPCS PAGE 2 DOESN'T SHOW ANY LABEL BIT INFO FOR OVERSPEED CIRCUITS.  ERASED L PIMU PERFORMED BITE AND RAN ENGINE MSG DID NOT RETURN.
